# SDR ASAA2020021032097

- Difficulty date: February 1, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,376 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL TRANSITION BETWEEN STA 727D - 727J HASCORROSION IN NUMEROUS AREAS. GROUNDED - YES. REPAIRED AFT PIT L/H TRANSITION PANEL TRANSITION BETWEEN STA 727D-727J IAWB737-800 SRM 53-00-53. CORROSION OUT OF LIMITS ORIGINAL THICKNESS .040 REMAINING .001 100% MATERIAL LOSS IAW B737-800 SRM 53-0053-1A-2. FABRICATED TRANSITION PANEL AND SPLICE IAW B737-800 SRM 53-00-53 2R-5 B737-800 SRM 53-00-53-2R-6 PO: 945946.1.
